# SDR DXTA2022082368710

- Difficulty date: August 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 12,361 hours, 9,472 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Intermittent
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR VERY STIFF WHEN TRYING TO CLOSE DOOR. // SIGNOFF// ACCESSED AIRCRAFT AND VERIFIED DISCREPANCY. FOUND AFT MED SUPPORT STRUT LOWER SECTION TO BE DIRTY AND FILLED WITH DEBRIS, CLEANED AND LUBRICATED STRUT, OPS CHECKED OPENING AND CLOSING OF MED DOOR. ALL OPS CHECKS GOOD. RETURNED AIRCRAFT TO ORIGINAL CONFIGURATION. WORK PERFORMED IN REF TO CES60XLS AMM 52-10-00
